# SDR UPS07849521

- Difficulty date: March 7, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1710 L20l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BULGING SKIN ON EXTERNAL FUSELAGE AT STA 1710 L20L.  CUT OUT DAMAGED AREA ON SKIN AT STA 1710 L20L IAW SRM 53-02-01-0 FIG 7.  FABRICATED & INSTALLED REPAIR DOUBLER, FILLER, AND FINGER DOUBLER AT STA 1710 L20L IAW SRM 53-02-01-0 FIG 7.
